# SDR FDEA201403130497

- Difficulty date: March 13, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 73,052 hours, 24,801 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing, BOEING
- Component part number: 113N300313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP LOWER SKIN BULGING & RIVETS PULLING THRU SKIN AT WS 530.  CUT OUT DAMAGED AREA OF SKIN, FABRICATED REPAIR DOUBLER, FILLER, AND TWO TAPERED FILLERS AND INSTALLED ALL REPAIR PARTS IAW EA F-5740-T0306565 PART 1.
